Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 15, 2011, 10:15 AM CST. It took effect at Nov 16, 2011, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2011, 10:15 AM CST (16:15 UTC)
- In effect from
- Nov 16, 2011, 12:00 AM CST
- Expired
- Nov 16, 2011, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
598 WHUS73 KGRB 151615 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CST TUE NOV 15 2011 ...INCREASING SOUTHWEST LATER THIS AFTERNOON WITH WESTERLY GALE FORCE GUSTS LATER TONIGHT INTO WEDNESDAY MORNING... .LOW PRESSURE IS EXPECTED TO PASS NORTH OF WISCONSIN THIS AFTERNOON AND WILL BRING INCREASING SOUTHWEST WINDS TO THE AREA. BEHIND THE DEPARTING LOW PRESSURE SYSTEM...GUSTY WESTERLY WINDS ARE EXPECTED TONIGHT WITH GALE FORCE GUSTS LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. LMZ542-543-160015- /O.CAN.KGRB.SC.Y.0079.000000T0000Z-111117T0000Z/ /O.NEW.KGRB.SC.Y.0080.111115T2100Z-111117T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST WEDNESDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATER THIS AFTERNOON. WINDS WILL TURN WEST TONIGHT WITH GUSTS APPROACHING GALE FORCE TO 35 KTS. GUSTY WEST WINDS TO NEAR GALE FORCE WILL CONTINUE ON WEDNESDAY TO 35 KNOTS. * WAVES WILL BUILD TO 3 TO 5 FT THIS EVENING AND THEN CONTINUE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-541-160015- /O.UPG.KGRB.SC.Y.0079.000000T0000Z-111117T0000Z/ /O.NEW.KGRB.GL.W.0020.111116T0600Z-111116T1500Z/ /O.NEW.KGRB.SC.Y.0080.111115T2100Z-111116T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1015 AM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON AND EVENING...THEN TURN TO THE WEST WITH GALE FORCE GUSTS TO 40 KNOTS OVERNIGHT INTO WEDNESDAY MORNING. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON. A SMALL CRAFT ADVISORY WILL BE NEEDED ONCE THE GALE WARNING EXPIRES. * WAVES WILL BUILD TO 4 TO 7 FT THIS EVENING AND THEN CONTINUE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
3 follow-up statements
017 WHUS73 KGRB 152210 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 410 PM CST TUE NOV 15 2011 ...INCREASING SOUTHWEST WIND EARLY THIS EVENING WITH WESTERLY GALE FORCE GUSTS LATER TONIGHT INTO WEDNESDAY MORNING... .SOUTHWEST WINDS WILL INCREASE THIS EVENING AS LOW PRESSURE PASSES NORTH OF WISCONSIN...AND A COLD FRONT PUSHES INTO LOWER MICHIGAN. BEHIND THE DEPARTING LOW PRESSURE SYSTEM...GUSTY WESTERLY WINDS ARE EXPECTED TONIGHT WITH GALE FORCE GUSTS LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. LMZ521-522-541-160615- /O.CON.KGRB.SC.Y.0080.000000T0000Z-111116T0600Z/ /O.CON.KGRB.GL.W.0020.111116T0600Z-111116T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 410 PM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * SOUTHWEST WINDS WILL TURN TO THE WEST LATER THIS EVENING AND INCREASE TO 30 KNOTS...WITH GALE FORCE GUSTS TO 40 KNOTS POSSIBLE OVERNIGHT AND INTO WEDNESDAY MORNING. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY WILL BE NEEDED ONCE THE GALE WARNING EXPIRES. * WAVES WILL BUILD TO 4 TO 7 FT LATE THIS EVENING AND THEN CONTINUE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-160615- /O.CON.KGRB.SC.Y.0080.000000T0000Z-111117T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 410 PM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * SOUTHWEST WINDS WILL TURN TO THE WEST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS POSSIBLE LATE THIS EVENING AND OVERNIGHT. GUSTY WEST WINDS TO AROUND 30 KNOTS WILL CONTINUE WEDNESDAY MORNING. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON AND EVENING. * WAVES WILL BUILD TO 3 TO 5 FT LATE THIS EVENING AND THEN CONTINUE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
137 WHUS73 KGRB 160324 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 924 PM CST TUE NOV 15 2011 ...GUSTY WEST WINDS OVERNIGHT INTO WEDNESDAY MORNING... .WEST WINDS WILL INCREASE LATE THIS EVENING AS LOW PRESSURE PASSES NORTH OF WISCONSIN...AND A COLD FRONT PUSHES INTO LOWER MICHIGAN. GALE FORCE GUSTS ARE LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. LMZ521-522-541-161130- /O.CON.KGRB.SC.Y.0080.000000T0000Z-111116T0600Z/ /O.CON.KGRB.GL.W.0020.111116T0600Z-111116T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 924 PM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WEST WINDS WILL INCREASE TO 30 KNOTS AROUND MIDNIGHT...WITH GALE FORCE GUSTS TO 40 KNOTS POSSIBLE OVERNIGHT AND INTO WEDNESDAY MORNING. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY WILL BE NEEDED ONCE THE GALE WARNING EXPIRES. * WAVES WILL BUILD TO 4 TO 7 FT OVERNIGHT AND CONTINUE ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-161130- /O.CON.KGRB.SC.Y.0080.000000T0000Z-111117T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 924 PM CST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AROUND MIDNIGHT. GUSTS TO AROUND 30 KNOTS POSSIBLE OVERNIGHT AND WEDNESDAY MORNING. WINDS WILL GRADUALLY SUBSIDE WEDNESDAY AFTERNOON AND EVENING. * WAVES WILL BUILD TO 3 TO 5 FT OVERNIGHT AND CONTINUE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
015 WHUS73 KGRB 161039 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 439 AM CST WED NOV 16 2011 ...GUSTY WEST WINDS TODAY... .GUSTY WEST WINDS ARE EXPECTED TODAY AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE GREAT LAKES REGION. A PERIOD OF GALE FORCE GUSTS ARE POSSIBLE THIS MORNING. LMZ521-522-541-161500- /O.CON.KGRB.GL.W.0020.000000T0000Z-111116T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 439 AM CST WED NOV 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED ONCE THE GALE WARNING EXPIRES. * WAVES OF 4 TO 7 FT TODAY BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-161845- /O.CON.KGRB.SC.Y.0080.000000T0000Z-111117T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 439 AM CST WED NOV 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS ARE EXPECTED TODAY. WINDS WILL GRADUALLY SUBSIDE LATER TODAY INTO THIS EVENING. * WAVES 3 TO 5 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 15, 5:34 AM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Nov 15, 5:34 AM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 534 AM CST TUE NOV 15 2011 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY/TONIGHT/WEDNESDAY. PCPN ACROSS THE NORTH TODAY INTO THIS EVENING AND WINDS THE MAIN FOCUS. BROAD UPPER TROUGH WILL SETTLE INTO THE NORTHERN PLAINS AND GREAT LAKES REGION TODAY INTO WEDNESDAY. A FEW SHORT WAVES NOTED ON THE WV LOOP EARLY THIS MORNING. FIRST WAVE WHICH CONTAINED ISOLD TSRA OVERNIGHT DEPARTING EASTERN UPPER MICHIGAN. A SECOND SHORT WAVE WAS NOTED OVER THE EASTERN DAKOTAS AND WAS ASSOCIATED WITH THE WAA PATTERN AHEAD OF A FRAGMENTED FRONTAL SYSTEM OVER NORTHERN PLAINS THIS MORNING. A THIRD WAVE WAS NOTED OVER NORTHERN MONTANA AND IS PROGGED TO WORK INTO NORTHERN GREAT LAKES REGION THIS AFTERNOON. AREA RADARS SHOWING SOME RETURNS OVER MINNESOTA AND NORTHERN IOWA IN MID LEVEL CLOUDS SPREADING TO THE EAST TOWARD THE AREA. THE WARM FRONT ASSOCIATED WITH THE FRONTAL SYSTEM STRETCHED OVER NORTHERN IOWA EARLY THIS MORNING. SOME GROUND TRUTH FROM MINNESOTA EARLY THIS MORNING INDICATE LITE PCPN HITTING THE GROUND. WILL ADD A SMALL MENTION THIS MORNING AND ALSO INCLUDE A LITE MIX DUE TO SURFACE TEMPS AND DEWPOINTS AND H8 TEMPS NEAR 0 DEGREES C ACROSS THE FAR NORTH. THE GFS RUN INITIALIZES THE SURFACE FRONT FEATURES THE BEST THIS MORNING SO WILL LEAN TOWARD THIS SOLUTION. BUT NAM DATA SUGGEST A BETTER START WITH TEMPERATURES SO WILL USE A BLEND OF THESE MAIN FEATURES THIS MORNING. GFS EVENTUALLY PHASE THE BROAD SURFACE PATTERN TO A SINGLE LOW OVER WESTERN UPPER MICHIGAN AS THE THIRD MAIN SHORT WAVE ALONG WITH THE COLDER AIR REACHES THE AREA. WILL CONFINE THE HIGHEST CHC POPS ACROSS NORTH CENTRAL WISCONSIN NEAR THE BEST DYNAMICS. TOTAL TOTALS CLIMB INTO THE 50S THIS AFTERNOON OVER THE NORTHERN GREAT LAKES REGION INCLUDING FAR NORTH CENTRAL WISCONSIN...ALONG WITH STEEP MID LEVEL LAPSE RATES. SURFACE DEWPOINTS JUST NOT HIGH ENOUGH FOR A MENTION OF TSRA AT THIS TIME. WILL ALSO ADD A MIX TO NORTH CENTRAL WISCONSIN AS COLDER AIR BEGINS TO INVADE THE AREA. WILL CONTINUE SNOW SHOWER ACTIVITY FAR NORTH NEAR THE DEPARTING SYSTEM...WINDS DIRECTION APPEAR TO WEST FOR LAKE SUPERIOR LAKE SNOWS TO AFFECT NORTH CENTRAL WISCONSIN OVERNIGHT. AND FINALLY FOR WINDS...PRESSURE GRADIENT INCREASES TONIGHT INTO WEDNESDAY FOR WINDY OR BLUSTERY WORDING. STRONGEST H8 WIND GUSTS TONIGHT WITH BEST CAA BUT DUE TO DECOUPLING AFFECTS...NOT CONFIDENT THE PROGGED 50 KNOT WINDS WILL MIX DOWN. WILL PUSH WIND GUSTS TO NEAR CRITERIA FOR DOOR BUT WEST WINDS SHOULD PROTECT THE HIGHER WIND GUST PRONE AREAS. .LONG TERM...WED NGT THRU NXT MON. MDLS IN GENERAL AGREEMENT ON A MEAN FLOW TRANSITION FROM A BROAD UPR TROF OVER MOST OF THE CONUS TO A WEST COAST UPR TROF/SE CONUS UPR RDG EARLY NXT WEEK. MDLS ALSO AGREE ON SENDING A STRONG PIECE OF ENERGY TOWARD THE GREAT LKS EARLY NXT WEEKEND BRINGING A GOOD CHC OF PCPN. TEMPS TO BE AT OR BLO NORMAL THRU MOST OF THE EXTENDED PERIOD. SHRTWV TROF/SFC LOW CONT TO MOVE ACROSS NRN SECTIONS OF THE GREAT LKS/SE ONTARIO WED NGT WITH VAST MAJORITY OF ANY SNOW REMAINING NORTH OF THE WI/MI BORDER. WINDS TO HAVE A WESTERLY COMPONENT TO THEM...THEREBY SEVERELY LIMITING LK EFFECT POTENTIAL FROM LK SUPERIOR. HAVE KEPT MORE CLDS IN THE FCST OVER NRN WI CLOSER TO LOCATION OF EMBEDDED SHRTWV...WITH LESS CLD COVER CNTRL/E-CNTRL WI. MAY NEED TO LWR TEMPS A BIT AS COLD AIR MASS SETTLES OVER WI (8H TEMPS DOWN TO -12C BY 12Z THU). THIS WOULD BRING SOME TEENS INTO PLAY OVER THE NORTH AND PARTS OF CNTRL WI. RDG OF HI PRES EXPECTED TO MOVE INTO WI ON THU PROVIDING FOR DRY CONDITIONS...INCREASING SUNSHINE AND WINDS GRADUALLY BACKING SW. ANY WAA WL OCCUR TOO LATE IN THE DAY TO HELP TEMPS RECOVER AND WITH THE COLD START TO THE DAY...MAX TEMPS WL STRUGGLE JUST TO TOP 30 DEGS IN THE NORTH...MID 30S CNTRL/E-CNTRL WI. RETURN FLOW REVS UP IN EARNEST THU NGT AS SW WINDS AT 925 AND 8H MB PUSH 50 KTS. THESE STRONG WINDS ALOFT WL HELP TO LIFT A WRMFNT NEWD THRU MOST OF WI BY 12Z FRI...SO TEMPS MAY ACTUALLY START TO RISE LATE IN THE NGT. DO NOT BELIEVE ENUF MSTR WL HAVE RETURNED BY THU NGT TO GENERATE ANY PCPN...BUT DO ANTICIPATE SOME CLD COVER TO ACCOMPANY THE WRMFNT. A WEAK SFC LOW IS FCST TO MVOE ACROSS THE UPR MS VALLEY TOWARD LK SUPERIOR ON FRI AND DRAG A CDFNT ACROSS MN TOWARD NW WI BY 00Z SAT. NE WI TO RESIDE IN THE WARM SECTOR WITH LITTLE LIFT OR FORCING EVIDENT. EXPECT TO SEE A MIX OF SUN AND CLDS WITH MAX TEMPS WARMING INTO THE LWR 40S NORTH...MID TO UPR 40S CNTRL/EAST. THE CDFNT SLOWLY EDGES INTO WI FRI NGT AND ESSENTIALLY STALLS SW TO NE ACROSS THE STATE DUE TO THE FNT ENCOUNTERING AN UPR RDG SITUATED OVER THE ERN CONUS. CANNOT RULE OUT A SPORADIC SHWR OR SPRINKLE FRI NGT AS GULF MSTR ARRIVES AND INTERACTS WITH THE CDFNT. MUCH BETTER CHC FOR PCPN ARRIVES ON SAT AS A SFC WAVE DVLPS ON THE STALLED CDFNT AND LIFTS NE ACROSS THE MIDWEST TOWARD SE MN/ W-CNTRL WI. SURGE OF WARMER AIR WOULD HAVE MOST OF THIS PCPN FALL AS ALL RAIN ON SAT. EXCEPTION WOULD BE NRN WI WHERE PCPN COULD BE MORE SNOW THAN RAIN IN THE MORNING...THEN MORE RAIN THAN SNOW IN THE AFTERNOON AS THE WARMER AIR ARRIVES. MAX TEMPS WL RANGE FROM AROUND 40 N-CNTRL WI TO NEAR 50 E-CNTRL WI. THE STRENGTHENING SFC LOW TRACKS NE ACROSS N-CNTRL WI SAT EVENING AND RACES INTO SE ONTARIO BY SUNDAY MORNING. FOR THE MOST PART... THE DEFORMATION ZONE SETS UP OVER NW WI WITH ACCUMULATING SNOWS LIKELY. EXPECT N-CNTRL WI TO BE ON THE ERN FLANK OF THE PRIMARY PCPN SHIELD...THUS SOME ACCUMULATION TO TAKE PLACE IN THE NORTHWOODS. STRONG CAA WL TRANSITION PCPN FROM RAIN TO SNOW OVER CNTRL/FAR NE WI...HOWEVER PCPN ENDS RATHER QUICKLY SO DO NOT ANTICIPATE MUCH IN THE WAY OF ACCUMULATION THERE. E-CNTRL WI TO JUST SEE RAIN INITIALLY WITH PERHAPS SOME FLURRIES THEREAFTER AS THE DRY SLOT ARRIVES. ANY LINGERING SNOW SHWRS/FLURRIES TO QUICKLY END ON SUNDAY AS AN AREA OF HI PRES BUILDS INTO THE RGN. MDLS ARE ADVERTISING A SPLIT FLOW TRYING TO TAKE SHAPE EARLY NXT WEEK WITH A FAST NEAR ZONAL FLOW FROM THE ROCKIES EWD. A WEAK SHRTWV TROF MOVING INTO THE WRN GREAT LKS RGN COULD BRING A FEW SNOW SHWRS TO PARTS OF NE WI ON MON. && .AVIATION...SCATTERED MVFR VSBYS AND CIGS EXPECTED OVER THE NORTH TODAY AND EVENING WITH SCATTERED RAIN AND SNOW SHOWERS. SOME LIGHT RAIN OR SPRINKLES WILL PASS OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN EARLY THIS MORNING...OTHERWISE VFR CONDITIONS EXPECTED. WINDS GUSTS IN THE WAKE OF A COLD FRONT MAY REACH 35 TO 40 KNOTS TONIGHT AND CONTINUE INTO WEDNESDAY. TDH && .MARINE...WILL CONTINUE SCA HEADLINES FOR NOW...LATER SHIFTS MAY NEED TO UPGRADE TO GALE FOR LATER TONIGHT INTO WEDNESDAY IF CONDITIONS WARRANT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 15, 5:36 AM CST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 536 AM CST TUE NOV 15 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 536 AM CST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM TRACKING OVER THE NORTHERN GREAT LAKES REGION LATER TODAY INTO TONIGHT WILL DRAG A COLD FRONT OVER STATE. THERE IS A CHANCE FOR SNOW SHOWERS OVER FAR NORTH CENTRAL WISCONSIN TODAY INTO TONIGHT...WHICH COULD RESULT IN SCATTERED SLIPPERY STRETCHES ON AREA ROADS. A FEW GUSTS TO 35 MPH ARE POSSIBLE LATE TODAY AND INTO TONIGHT WITH EVEN HIGHER GUSTS TO 40 MPH POSSIBLE OVER DOOR COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRENGTHENING AREA OF LOW PRESSURE MOVING THROUGH WISCONSIN SATURDAY INTO SATURDAY NIGHT COULD BRING AN ACCUMULATING SNOWFALL TO A PORTION OF THE FORECAST AREA. THE EXACT STORM TRACK AT THIS TIME IS STILL UNCERTAIN...WHICH COULD SIGNIFICANTLY ALTER THE FORECAST. BE SURE TO CHECK LATER FORECASTS IF YOU HAVE TRAVEL PLANS AT THE START OF THIS UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-161200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 536 AM CST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS WILL INCREASE TO LEVELS HAZARDOUS TO SMALL CRAFT LATE THIS MORNING INTO THIS AFTERNOON. A FEW GALE FORCE GUSTS ARE POSSIBLE TONIGHT AS WINDS SHIFT WEST IN THE WAKE OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST FLOW WILL CONTINUE THROUGH WEDNESDAY...WITH A FEW GUSTS NEAR GALE FORCE POSSIBLE. INCREASING SOUTHWEST WINDS AHEAD OF AN APPROACHING AREA OF LOW PRESSURE MAY PRODUCE GALE FORCE GUSTS ON FRIDAY. WINDS COULD APPROACH GALE FORCE GUSTS AGAIN SATURDAY NIGHT AS THE LOW PRESSURE DEPARTS AND WINDS VEER WEST-NORTHWEST. TDH/AK
In the hours before
Special weather statement, Nov 15, 7:33 AM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 733 AM CST TUE NOV 15 2011 WIZ005-010>013-018>021-030-031-035>037-045-151545- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 733 AM CST TUE NOV 15 2011 ...SLIPPERY ROADS POSSIBLE THIS MORNING ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN... SCATTERED RAIN SHOWERS WERE MOVING ACROSS NORTH CENTRAL AND NORTHEAST WISCONSIN THIS MORNING. ROAD TEMPERATURES EARLY THIS MORNING NORTH AND WEST OF GREEN BAY AND THE FOX CITIES WERE AROUND THE FREEZING MARK. IT IS POSSIBLE THAT THE LIGHT RAIN COULD FREEZE ON SOME AREA ROADWAY THIS MORNING...ESPECIALLY ON SECONDARY OR LESS TRAVELED ROADWAYS. THE RAIN WILL BE MIXED WITH SNOW ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN. BLACK ICE IS HARD TO DETECT UNTIL YOU LOSE CONTROL OF YOUR CAR. SLOW DOWN AND USE EXTRA CAUTION HEADING TO WORK THIS MORNING. ECKBERG
Special weather statement, Nov 15, 8:40 AM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 840 AM CST TUE NOV 15 2011 WIZ005-010>013-018>021-030-031-151645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU 840 AM CST TUE NOV 15 2011 ...SLIPPERY ROADS POSSIBLE THIS MORNING ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN... SCATTERED RAIN AND SNOW SHOWERS WERE MOVING ACROSS NORTH CENTRAL AND NORTHEAST WISCONSIN THIS MORNING. ROAD TEMPERATURES EARLY THIS MORNING NORTH AND WEST OF A MARINETTE TO GREEN BAY TO WAUSAU LINE WERE AROUND THE FREEZING MARK. IT IS POSSIBLE THAT THE LIGHT RAIN COULD FREEZE ON SOME AREA ROADWAY THIS MORNING...ESPECIALLY ON SECONDARY OR LESS TRAVELED ROADWAYS. ALSO...SOME OF THE STRONGER SNOW SHOWERS WILL PRODUCE VISIBILITIES BELOW ONE MILE FOR A BRIEF PERIOD OF TIME. BLACK ICE IS HARD TO DETECT UNTIL YOU LOSE CONTROL OF YOUR CAR. SLOW DOWN AND USE EXTRA CAUTION HEADING TO WORK THIS MORNING. ROAD TEMPERATURES ARE EXPECTED TO CLIMB ABOVE FREEZING BY LATE MORNING...THUS ENDING THE CHANCES OF ENCOUNTERING BLACK ICE ON AREA ROAD WAYS. WIZ073-074-151645- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 840 AM CST TUE NOV 15 2011 SCATTERED RAIN AND SNOW SHOWERS WILL MOVE ACROSS SOUTHERN MARINETTE AND SOUTHERN OCONTO COUNTIES THIS MORNING. SOME OF THE HEAVIER SNOW SHOWERS WILL REDUCE VISIBILITIES BELOW ONE MILE FOR A BRIEF PERIOD OF TIME. IF YOU SHOULD ENCOUNTER A HEAVIER SNOW SHOWER...SLOW DOWN AND LEAVE EXTRA ROOM BETWEEN YOU AND THE CAR AHEAD OF YOU. ECKBERG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 10:15 AM CST | Small Craft Advisory | GRB | 35 hr | |
| Nov 15, 2:04 PM CST | Wind Advisory | GRB | Door | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.